Frédéric Jouhet

According to our database1, Frédéric Jouhet authored at least 8 papers between 2001 and 2019.

Collaborative distances:
  • Dijkstra number2 of six.
  • Erdős number3 of four.

Timeline

Legend:

Book 
In proceedings 
Article 
PhD thesis 
Other 

Links

On csauthors.net:

Bibliography

2019
321-avoiding affine permutations and their many heaps.
J. Comb. Theory, Ser. A, 2019

2017
321-avoiding affine permutations, heaps, and periodic parallelogram polyominoes.
Electron. Notes Discret. Math., 2017

2015
Long Fully Commutative Elements in Affine Coxeter Groups.
Integers, 2015

Combinatorics of fully commutative involutions in classical Coxeter groups.
Discret. Math., 2015

2012
New Curious Bilateral q-Series Identities.
Axioms, 2012

2005
Corrigendum to "Some new identities for Schur functions" [Adv. in Appl. Math. 27 (2001) 493-509].
Adv. Appl. Math., 2005

2004
Sur une Généralisation des Coefficients Binomiaux.
Electron. J. Comb., 2004

2001
Some New Identities for Schur Functions.
Adv. Appl. Math., 2001


  Loading...